# SDR DALA2023111709482

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,278 hours, 19,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 L1 ARMED LIGHT MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: VALIDATED F.C. PLACARD. REPLACED SWITCH ASSY PER B767 AMM 20-10. OPS CHECK GOOD. OK FOR SERVICE. (0063832)
